# SDR AALA201910039038

- Difficulty date: September 23, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 58,927 hours, 26,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT DOOR CUT OUT LOWER SILL AT FRAME 68 AND +Y1293.  ACCOMPLISHED A REPAIR ON THE DOOR SILL IAW SRM 53-41-14-300-00, PRINCIPLE 7.
